arrow
Volume 34, Number 1
Previous Issue Next Issue

Feiyan Xiao & Peng Wang

10.4208/jcm.1506-m2014-0110

J. Comp. Math., 34 (2016), pp. 1-11.

Preview Full PDF 1069 9445 Abstract

Mahdieh Sattari & Jukka Tuomela

10.4208/jcm.1510-m4504

J. Comp. Math., 34 (2016), pp. 12-29.

Preview Full PDF 1315 9647 Abstract

Jian Cheng, Kun Wang & Tiegang Liu

10.4208/jcm.1510-m4512

J. Comp. Math., 34 (2016), pp. 30-48.

Preview Full PDF 1239 9610 Abstract

Xiaofei Zhao

10.4208/jcm.1510-m4467

J. Comp. Math., 34 (2016), pp. 49-69.

Preview Full PDF 1372 9296 Abstract

Anping Liao, Jiaxin Xie, Xiaobo Yang & Peng Wang

10.4208/jcm.1510-m2015-0284

J. Comp. Math., 34 (2016), pp. 70-86.

Preview Full PDF 920 9504 Abstract

Weihua Tong & Xuecheng Tai

10.4208/jcm.1510-m4510

J. Comp. Math., 34 (2016), pp. 87-112.

Preview Full PDF 976 9181 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
The citation has been copied to your clipboard
  • BibTex
  • RIS
  • TXT
Copy to clipboard